# SDR UALA2010081102931

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 37,460 hours, 8,306 cycles
- Engine: Pwa PW4084
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 131
- Condition: Malfunctioned
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER MAIN STATUS. REPLACED MAIN BATTERY, TESTED OK. MESSAGE GONE.
